# SDR GLBA200812011

- Difficulty date: November 28, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 21,702 hours, 37,699 cycles
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIGNIFICANT EVENT - FLIGHT 5128 EN ROUTE FROM PIR TO DEN DURING APPROACH INTO DENVER ON FINAL AT ABOUT 6000FT & 160KTS.  THE NR 2 ENGINE AUTOFEATHERED 3 TIMES WITH TORQUE AT 1200, GEAR DOWN AND PROPS 1700 RPM.  MAINTENANCE PERFORMED AN OPERATIONAL RUNUP OF THE LEFT AND RIGHT ENGINES AND PERFORMED A TEST OF AUTOFEATHER SYSTEM IAW 1900D MM 61-21-00.  ALL CHECKS GOOD, COULD NOT DUPLICATE FAULT.
